English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/1892
COMPARTIR / IMPACTO:
Estadísticas
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Título

Stochastic Dominance and Absolute Risk Aversion

AutorCaballé, Jordi ; Esteban, Joan
Palabras claveRisk aversion
Stochastic Dominance
Thriftiness
Fecha de publicación4-abr-2002
SerieUFAE and IAE Working Papers
506.02
ResumenIn this paper we propose the infimum of the Arrow-Pratt index of absolute risk aversion as a measure of global risk aversion of a utility function. We then show that, for any given arbitrary pair of distributions, there exists a threshold level of global risk aversion such that all increasing concave utility functions with at least as much global risk aversion would rank the two distributions in the same way. Furthermore, this threshold level is sharp in the sense that, for any lower level of global risk aversion, we can find two utility functions in this class yielding opposite preference relations for the two distributions.
DescripciónTrabajo publicado como artículo en Social Choice and Welfare 28(1): 89-110 (2007).-- http://dx.doi.org/10.1007/s00355-006-0151-x
URIhttp://hdl.handle.net/10261/1892
Aparece en las colecciones: (IAE) Informes y documentos de trabajo
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
50602.pdf310,67 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.